On Salagean type pseudo-starlike functions


ALTINKAYA Ş. , SAĞLAM ÖZKAN Y.

ACTA ET COMMENTATIONES UNIVERSITATIS TARTUENSIS DE MATHEMATICA, vol.21, no.2, pp.275-285, 2017 (Journal Indexed in ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 21 Issue: 2
  • Publication Date: 2017
  • Doi Number: 10.12697/acutm.2017.21.19
  • Title of Journal : ACTA ET COMMENTATIONES UNIVERSITATIS TARTUENSIS DE MATHEMATICA
  • Page Numbers: pp.275-285

Abstract

We construct two new subclasses of univalent functions in the open unit disk U = {z : vertical bar z vertical bar < 1 . For the first class ( pound lambda)(beta) of Salagean type lambda--pseudo-starlike functions, using the sigmoid function, we establish upper bounds for the initial coefficients of the functions in this class. Furthermore, for the second class ( pound lambda)(beta, phi) we obtain Fekete-Szego inequalities. The results presented in this paper generalize the recent work of Babalola.